# SDR ASAA2022101140271

- Difficulty date: October 11, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 23,623 hours, 7,424 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Valve
- Part number: 2123010BA
- Part serial: 1591503
- Condition: Faulty
- Location: Aftcargo Compart
- Part time: 23,634 hours, 7,428 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLIMBING OUT OF KTUS APPROX FL270 AUTH FAIL LIGHT ON PRESS. PANEL ILLUMINATED. CABIN PRESS NORMAL. ACCOMPLISHED QRH IN ALTN MODE AUTO FAIL LIGHT EXTINGUISHED. CABIN PRESS NORMAL. OPERATED IN ALTN. GROUNDED - YES. REMOVED AFT OUTFLOW VALVE ASSY AS REQ. REF B737-900 AMM 21-31-03-000-801. INSTALLED NEW OUTFLOW VALVE PER AMM 21-31-03. (REF ASA 60399010)
